Volume 8 (1965-1966)


1 (December), 2 (March), 3 (March)

Wyler, O.;
Sur une Note de M. Hukuhara
pp. 1--3.
Yosida, S.;
Hukuhara's Problem for Partial Differential Equations
pp. 5--37.
Sato, T.;
Sur l'Integrale de Riemann-Stieltjes
pp. 39--43.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles